# SDR GUUA09120701

- Difficulty date: September 12, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 22,682 hours, 26,909 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200111
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED LT OB ELEVATOR HINGE BRACKET HAS CORROSION.  REPLACED LT OB ELEVATOR HINGE BRACKET.
